Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV pep pill
Aug 29, 2010

Hello. I'm wondering if u can help. I'm on day 6 of pep pill. I'm feeling very depressed, I can't be in social crowds or situations, I've been sick and feel in extremely tired. Tonight I have even been suicidal. I don't kno what to do

Response from Dr. Young

Hello and thank you for your post.

Sorry to hear about your HIV exposure- feeling isolated and depressed isn't an unusual experience after going through this and the subsequent need for HIV PEP medications. I know, I went through this many years ago.

But know that if started early, your risk of getting HIV infection is very low. Know too that if your feeling sick and fatigued to contact your healthcare provider tomorrow to communicate your symptoms- it's possible that you're having an unexpected side effect to your medications.

Lastly, if you are having thoughts of hurting yourself, please reach out to your friends or local healthcare team. We're here to help, but likely far away from where you live.

Be well, BY



Previous
Mechanism of resistance? How does it work
Next
changing medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement